MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG ACCEL®; BOTTLE, COLLECTION, VACUUM

B. BRAUN MELSUNGEN AG ACCEL®; BOTTLE, COLLECTION, VACUUM
Model Number 622299
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: event description: the suction would not engage when the white clamp was dislodged.No injury reported.
 
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4) no sample was provided for evaluation.Based on the data from the investigation results, the root cause of the reported incident was unable to be determine.The actual defective device is a valuable tool in investigating the cause of this incident.A review of manufacturing records was performed and indicated that there were no quality issues during the manufacturing of this lot related to the reported issue.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ACCEL®
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
deli külhatar u. 2 - 4
gyöngyös, 3200
HU  3200
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
deli külhatar u. 2 - 4
gyöngyös, 3200
HU   3200
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key16385328
Report Number9610825-2023-00039
Device Sequence Number5514708
Product Code KDQ
UDI-Device Identifier04046955323494
UDI-Public(01)04046955323494
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number622299
Device Catalogue Number622299
Device Lot Number21F08F0000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown